# SDR RAIA990640

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- System (JASC): 3452 · ATC Transponder System
- Part: Atc Controller
- Part number: 6226523201
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7176 - STL - NR 1 AND NR 2 TRANSPONDER INOPERATIVE.  MAINTENANCE REPLACED ATC CONTROL HEAD.  (M)
